# SDR AALA20071039

- Difficulty date: June 7, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLASHLIGHT AT RIGHT MID GALLEY FLIGHT ATTENDANT SEAT HAS BROKEN STRAP.   REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT RIGHT MID GALLEY FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
